# SDR 2012FA0000759

- Difficulty date: November 14, 2012
- Submitted: November 14, 2012
- Operation: General aviation
- Aircraft: N498QS
- Make and model: Gulstm GIV
- Aircraft serial: 1398
- Aircraft time: 10,065 hours, 4,999 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 1159WM2002331
- Part serial: 1398
- Condition: Corroded
- Location: Lt Wing
- Part time: 10,065 hours, 4,999 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SPONSON RIB TRUNNION HAS CORROSION IN FORWARD AND AFT LUG, REF W/O SC2198.15.12 AND 15.17.           REF DWG NR SE45732901, REV G AND SE05732901, REV F.
